# SDR CALA0100005

- Difficulty date: January 7, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 707 hours, 220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST SIX ROWS OF COACH PATH EMERGENCY EXIT LIGHTS DID NOT ILLUMINATE DURING TEST. THE EMERGENCY LIGHT POWER SUPPLY AT BS 500C WAS REMOVED AND REPLACED. OPERATION CHECKED GOOD IAW MM 33-51-06.
